MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS FNSH GDE STD+ .060IN SLOTS; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US LCS FNSH GDE STD+ .060IN SLOTS; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 228754000
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During procedure, when the femoral finishing block was being positioned on the resected femoral condyles, the block was found to not fit accurately, on closer inspection, the block was found to be "splayed" slightly.Alternate sterile resection block sourced from another set.5 minute delay to procedure.No ae to patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate.

Brand Name
LCS FNSH GDE STD+ .060IN SLOTS
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8075227
Report Number1818910-2018-75667
Device Sequence Number1759867
Product Code JWH
UDI-Device Identifier10603295110279
UDI-Public10603295110279
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228754000
Device Lot NumberAF3497E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR